Rocky Mountain Journal of Mathematics

The Boundary Behavior of the Kobayashi Metric

Steven G. Krantz

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 22, Number 1 (1992), 227-234.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Krantz, Steven G. The Boundary Behavior of the Kobayashi Metric. Rocky Mountain J. Math. 22 (1992), no. 1, 227--234. doi:10.1216/rmjm/1181072807.

Export citation


  • D. Catlin, Estimates for invariant metrics on pseudoconvex domains of dimension two, Math. Z. 200 (1989), 429-466.
  • D.C. Chang and S. Krantz, Holomorphic Lipschitz functions and applications to estimates for the $\bar\pa$ problem, Colloquium Math., in press.
  • K. Diederich, P. Pflug and J.E. Fornæ ss, Convexity in complex analysis, manuscript.
  • I. Graham, Boundary behavior of the Caratheodory and Kobayashi metrics on strongly pseudoconvex domains in $\c^n$ with smooth boundary, Trans. Amer. Math. Soc. 207 (1975), 219-240.
  • S. Kobayashi, Hyperbolic manifolds and holomorphic mappings, Marcel Dekker, New York, 1970.
  • S. Krantz, Function theory of several complex variables, 2nd ed., Wadsworth, Belmont, 1992.
  • --------, Fatou theorems on domains in $\c^n$, Bull. Amer. Math. Soc. 16 (1987), 93-96.
  • --------, On a theorem of Stein I, Trans. Amer. Math. Soc. 320 (1990), 625-642.
  • --------, Lectures on Hardy spaces in complex domains, University of Umeå,\noindent Lecture Notes, 1987.
  • --------, Invariant metrics and the boundary behavior of holomorphic functions, Journal of Geometric Analysis 1 (1991), 71-98.
  • S. Krantz and Daowei Ma, Bloch functions on strongly pseudoconvex domains, Indiana J. Math., 37 (1988), 145-163.
  • --------, On isometric isomorphisms of the Bloch space in several complex variables, Mich. Math. Journal 36 (1989), 173-180.